# SDR AALA20070853

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 16 INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT ROW 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
